# SDR CALA2011021100082

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N61002005
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - L-4 DOOR LOWER HINGE INNER SKIN CRACKED AT LIGHTENING HOLE.  REPAIRED INNER DOOR SKIN CRACK PER ECRA 5210-02237.
